relation: http://publicatio.bibl.u-szeged.hu/26019/ title: On an Alternative to Four Notable Distribution Functions with Applications in Engineering and the Business Sciences creator: Dombi József creator: Jónás Tamás subject: 01.02. Számítás- és információtudomány date: 2020 type: Folyóiratcikk type: PeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/26019/1/2020_Onanalternativetofour_Jonas.pdf identifier: Dombi József; Jónás Tamás: On an Alternative to Four Notable Distribution Functions with Applications in Engineering and the Business Sciences. ACTA POLYTECHNICA HUNGARICA, 17 (1). pp. 231-252. ISSN 1785-8860 (2020) identifier: doi:10.12700/APH.17.1.2020.1.13 relation: https://doi.org/10.12700/APH.17.1.2020.1.13 relation: 30774246 language: eng relation: info:eu-repo/semantics/altIdentifier/doi/10.12700/APH.17.1.2020.1.13 rights: info:eu-repo/semantics/openAccess